# SDR CA011011013

- Difficulty date: September 27, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 24,398 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: H29495
- Condition: Worn
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE CLIMBING THROUGH 11,000 FT THE CARGO DOOR WARNING LIGHT ILLUMINATED. AS PER THE AFM PROCEDURES, THE FLIGHT CREW BEGAN TO DEPRESSURIZE THE CABIN AND DESCENDED TO 7,000 FT, UPON WHICH TIME THE CARGO DOOR WARNING LIGHT EXTINGUISHED AGAIN. AFTER AN UNEVENTFUL LANDING, MAINTENANCE INSPECTED THE DOOR AND FOUND THE LATCHING MECHANISM, TRAVELS AND INDICATIONS TO BE NORMAL. THEY DID HOWEVER ELECT TO REPLACE TWO CLICK CLACK LATCHES DUE TO SLIGHT MOVEMENT OF THE LATCH JAWS WHEN DEPRESSED. WITH THE NEW LATCHES INSTALLED AND THE DOOR OPERATION AND INSPECTION COMPLETED, THE AIRCRAFT WAS RELEASED.
